# SDR 95ZZZX5026

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15338
- Make and model: Piper PA-34-200
- Aircraft serial: 347350051
- System (JASC): 1420 · Electrical Connectors
- Part: Bolt
- Part number: 4090A
- Condition: Sheared
- Location: Lt Mlg Wheel
- Component: Parkerhanfin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLT, LT WHEEL ASSY FOUND WITH ONE BOLT HEAD SHEARED OFF.  PIPER DOES OFFER A HEAVY DUTY WHEEL KIT FOR THIS AIRCRAFT.  DASH 90A IS A THREE-BOLT WHEEL, 40-120C IS A SIX-BOLT WHEEL.
